# SDR VNAA2013012000008

- Difficulty date: January 20, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 20,139 hours, 20,046 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Control Panel
- Part number: 79888211
- Part serial: 0327
- Condition: Failed
- Location: Fuel Sytem
- Part time: 20,139 hours, 20,046 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED REFUEL /DEFUEL PANEL WILL NOT POWER ON.  FUELER OBSERVED SMOKE COMING OUT OF THE PANEL.  MAINTENANCE INSPECTED, REMOVED AND REPLACED REFUEL / DEFUEL PANEL AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT RELEASED FOR SERVICE.
